You are here: Home People Timothy Reluga
Timothy Reluga

Timothy Reluga

Main Content

Assistant Professor of Mathematics and Biology

424 McAllister
University Park, PA 16802
Phone: (814)865-3883
Email:

Websites

Education

  1. Ph.D., Applied Mathematics, University of Washington, 2004
  2. B.S., Biology and Mathematics, Tufts University, 1998

Postdoc Training

  1. Postdoctoral Researcher, Los Alamos National Lab, 2006-2007

Research Interests

I run a theoretical biology laboratory group interested in the description, understanding, and prediction of the dynamics of biological systems, and the implications of biology for human communities. This currently includes work in ecology, epidemiology, immunology, evolution, medicine, human behavior, and economics.

Selected Publications

Cornforth, D. M., T. C. Reluga, E. Shim, C. T. Bauch, A. P. Galvani, and L. A. Meyers. 2011. Erratic flu vaccination emerges from short-sighted behaviour in contact networks. PLOS Computational Biology 7 (1): e1001062, 2011.
Reluga, T. and A. Galvani. 2011. A general approach to population games with application to vaccination. Mathematical Biosciences 230 (2): 67-78.
Reluga, T. 2010. Game theory of social distancing in response to an epidemic. PLOS Computational Biology 6 (5): e1000793.
Reluga, T. 2009. Branching processes and non-commuting random variables in population biology. Canadian Applied Math Quarterly 17 (2): 387.
Reluga, T. 2009. An SIS epidemiology game with two subpopulations. By T. Reluga.
Journal of Biological Dynamics 3 (5): 515-531.
Reluga, T., J. Medlock, and A. Galvani. 2009. The discounted reproductive number for epidemiology. Mathematical Biosciences and Engineering 6 (2): 377-393.
Reluga, T., H. Dahari, and A. S. Perelson. 2009. Analysis of hepatitis C virus infection models with hepatocyte homeostasis. SIAM Journal on Applied Mathematics 69 (4): 999-1023.
Reluga, T., J. Medlock, and A. Perelson. 2008. Backward bifurcations and multiple equilibria in epidemic models with structured immunity. Journal of Theoretical Biology 252 (1): 155-165.
Reluga, T., J. Medlock, E. Poolman, and A. Galvani. 2007. Optimal timing of disease transmission in an age-structured population. Bulletin of Mathematical Biology 69 (8): 2711-2722.